# SDR CA090203002

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,335 hours
- Engine: Pwa PT642A
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Part number: 11538900123
- Condition: Seized
- Location: Engine Controls
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWER CABLE WAS REPLACED 200 HRS PRIOR DUE TO VERY STIFF OPERATION AND 200 HRS LATER DURING A SCHEDULED INSPECTION.  THE SAME CABLE WAS FOUND VERY STIFF AND HAD EXCESSIVE END PLAY.  SUSPECT SUB-QUALITY AIRCRAFT PART.
